Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 4807  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Article Submission Resources Sections Etcetera Contact
 
Read this article

 


    Article Cited by others

CASE REPORT

Rectal duplication.

Kulkarni B, Oak S N, Karmarkar S J, Desai A P, Deshmukh S S

Year : 1995| Volume: 41| Issue : 2 | Page no: 49-51

   This article has been cited by
 
1 Feasibility of perineal sagittal approaches in patients without anorectal malformations
Prato AP, Martucciello G, Torre M, et al.
PEDIATRIC SURGERY INTERNATIONAL. 2004; 20 (10): 762-767
[Pubmed]  [Google Scholar]

 

Online since 12th February '04
2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow